# SDR SWAA2021100820918

- Difficulty date: September 17, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 45,396 hours, 26,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Filler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUT-OUT FILLER AT AFT SIDE CRACKED ; / [01] REMOVED PREVIOUS REPAIR FILLER AT EXT. POWER DOOR CUT OUT AFT SIDE STA. 235.8; AS PER B737-7 SRM 51-40-02-0G-0 & 53-10-15-2R-4 REPAIR 4.; [02] FABRICATED NEW FILLER; MATERIAL USED: 2024-T3 CLAD 0.040';PO#1724575; DIMENSIONS: 0.500'X 1.500' APPROX. AS PER B737-7 SRM 53-10-15-2R-4 REPAIR 4; TABLE 201;FIG.201.; [03] VERIFIED STEP 1 AND 2; [04] OK TO TREAT AND PRIME; [05] TREATED & PRIMED NEW FILLER; AS PER B737-7 SRM 51-20-01-0G-0 & AMM 51-21-72-370-804.; [06] LATE ENTRY:LOCATED & DRILLED NEW FILLER AS PER B737-7 SRM 51-40-05-0G-0 & 53-10-15-2R-4.; [07] VERIFIED STEP 6; [08] VERIFIED STEP 5; [09] OK TO INSTALL NEW FILLER; [10] INSTALLED NEW FILLER AT
